# SDR REXA201200123

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,144 hours, 20,272 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUAL TENSION IN THE YOKE DURING AILERON INPUTS ONLY (WITH THE AUTO PILOT OFF).  NOTICED AFTER DISCONNECTING AUTOPILOT FOR LANDING TENSION IN THE YOKE NOT AS NOTICEABLE ON THE GROUND.  REMOVED AND REPLACED LT AFT THROTTLE QUADRANT SUB ASSY IAW AMM 27-11-10 RIG CHECK GOOD. REMOVED LT AFT AILERON QUADRANT R/R BEARINGS LT AFT AILERON QUADRANT IAW CMM 27-11-10. C/W'D RIGGING OF LT AILERON FUSELAGE CABLE CIRCUIT IAW AMM SUBTASK 27-11-00-830-002, TABLE 501.
